Semicontinuity of multiple integrals of the calculus of variations in parametric form
Bulletin de la Société Mathématique de France, Tome 95 (1967), pp. 375-384.
@article{BSMF_1967__95__375_0,
     author = {D'Ambrosio, Ubiratan},
     title = {Semicontinuity of multiple integrals of the calculus of variations in parametric form},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {375--384},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {95},
     year = {1967},
     doi = {10.24033/bsmf.1657},
     zbl = {0155.44401},
     mrnumber = {37 #6806},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/bsmf.1657/}
}
TY  - JOUR
AU  - D'Ambrosio, Ubiratan
TI  - Semicontinuity of multiple integrals of the calculus of variations in parametric form
JO  - Bulletin de la Société Mathématique de France
PY  - 1967
DA  - 1967///
SP  - 375
EP  - 384
VL  - 95
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.1657/
UR  - https://zbmath.org/?q=an%3A0155.44401
UR  - https://www.ams.org/mathscinet-getitem?mr=37 #6806
UR  - https://doi.org/10.24033/bsmf.1657
DO  - 10.24033/bsmf.1657
LA  - en
ID  - BSMF_1967__95__375_0
ER  - 
D'Ambrosio, Ubiratan. Semicontinuity of multiple integrals of the calculus of variations in parametric form. Bulletin de la Société Mathématique de France, Tome 95 (1967), pp. 375-384. doi : 10.24033/bsmf.1657. http://www.numdam.org/articles/10.24033/bsmf.1657/

[1] Besicovitch (A. S.). - A general form of the covering principle and relative differentiation of additive functions, I and II, Proc. Cambridge phil. Soc., t. 41, 1945, p. 103-110 ; t. 42, 1946, p. 1-10. | Zbl 0063.00352

[2] D'Ambrosio (U.). - Semicontinuity theorems for multiple integrals of the calculus of variations, Anais Acad. Brasil. Ciências, t. 38, 1966, p. 245-248. | MR 35 #2188 | Zbl 0168.09904

[3] Federer (H.) and Fleming (W. H.). - Normal and integral currents Annals of Math., Series 2, t. 72, 1960, p. 458-520. | MR 23 #A588 | Zbl 0187.31301

[4] Federer (H.). - Currents and area, Trans. Amer. math. Soc., t. 98, 1961, p. 204-233. | MR 23 #A1006 | Zbl 0187.31302

[5] Fleming (W. H.). - On the oriented Plateau problem, Rend. Circ. mat. Palermo, Série 2, t. 11, 1962, p. 1-22. | Zbl 0107.31304

[6] Fleming (W. H.). - Flat chains over a finite coefficient group, Trans. Amer. math. Soc., t. 121, 1966, p. 160-186. | MR 32 #2554 | Zbl 0136.03602

[7] Morrey (C. B., Jr). - Quasi-convexity and the lower semicontinuity of multiple integrals, Pacific J. Math., t. 2, 1952, p. 25-53. | MR 14,992a | Zbl 0046.10803

[8] Whitney (H.). - Geometric integration theory. - Princeton, Princeton University Press, 1957 (Princeton mathematical Series, 21). | MR 19,309c | Zbl 0083.28204

[9] Ziemer (W. P.). - Integral currents mod 2, Trans. Amer. math. Soc., t. 105, 1962, p. 496-524. | MR 27 #268 | Zbl 0136.03603

Cité par Sources :